Global Journal of Mathematical Sciences: Theory and Practical (GJMS)

Volume 2, Number 1-2 (2010)  






A Production Inventory Model for Weibull Deteriorating Items Allowing Price Discount and Permissible Delay in Payments
pp. 1-12
Authors: C.K. Tripathy and L.M. Pradhan

On Comparision between University College & Autonomous Colllege Results using Statistical Techniques
pp. 13-28
Authors: S.A. Adki, Y.S. Kumar Swamy and A. Ganesh

A Note On Salagean Type Functions
pp. 29-35
Authors: L. Dileep and S. Latha

Strong Convergence of Iterative Algorithms for Nonexpansive Mappings
pp. 37-47
Authors: S.V.R. Naidu and Mengistu Goa Sangago

Some Threshold Results on An Ammensal-Enemy Ecological Model with Variable Ammensal Coefficient
pp. 49-58
Authors: K.V.L.N. Acharyulu and N.Ch. Pattabhi Ramacharyulu

Common Fixed Point Theorems for Occasionally Weakly Compatible Mappings using a Strict Contractive Condition
pp. 59-64
Authors: K.P.R. Sastry, G.A. Naidu, P.V.S. Prasad and S.S.A. Sastri

On the Stability of a Four Species Syn Eco-System with Commensal Prey-Predator Pair with Prey-Predator Pair of Hosts-I (Fully Washed Out State)
pp. 65-73
Authors: B. Hari Prasad and N.Ch. Pattabhi Ramacharyulu

Semi-Compatible Maps in a Non-Archimedean Generalized Fuzzy Metric Space
pp. 75-82
Authors: Seema Mehra and Renu Chugh

Output Regulation of the Lü-Chen Chaotic System 
pp. 83-90
Author: V. Sundarapandian

A Subclass of Analytic Functions
pp. 91-97
Authors: B.S. Mehrok, Gagandeep Singh and Deepak Gupta




© All rights are reserved with Research India Publications                             Home  Journals  Contact